# SDR A6WA201643550

- Difficulty date: February 8, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 33,154 hours, 31,448 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Shutoff Valve
- Condition: Sticks
- Location: Anti-Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT AT FL 6000', RECEIVED LT WING ANTI-ICE CAUTION, FOLLOWED QRH, SELECTED STANDBY.  MSG WENT OUT & RETURNED WITHIN A MINUTE.  SELECTED 14TH STAGE ISO VLV OPEN, MSG WENT AWAY, LEFT ICING LANDED, DECLARED AN EMER.  COMPLIED WITH FIM 30-10-00.  FOUND LT WING MSOV INTERMITTENTLY STICKING CLOSED.  R & R VLV IAW AMM 30-12-04.  OPERATIONS CHECK FAILED.  R & R LT BLEED AIR SOV IAW AMM 30-12-04, NO FIX, LT WING ANTI-ICE VERIFIED, WORKS IN STANDBY MODE.  R & R RELAY K1HA IAW 30-11.  OPERATIONS CHECKED GOOD.
